Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 96, NWS Indianapolis, IN

June 9, 20086 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 9, 2008, 3:27 PM EDT for 6 counties in Indiana. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2008, 3:27 PM EDT (19:27 UTC)
Expired
Jun 9, 2008, 4:15 PM EDT
In force
48 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Hendricks County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN, Owen County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 22 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 4:00 PM EDTTSTM WND DMG1 S Clayton, INA 3 FOOT DIAMETER TREE WAS DOWNED IN THE ROADWAY NEAR CLAYTON CEMETERY.
Jun 9, 4:10 PM EDTTSTM WND DMGPlainfield, INTHREE FOOT DIAMETER TREE BLOWN DOWN NEAR CENTER STREET AND STANLEY ROAD.
Jun 9, 4:10 PM EDTHAIL 0.758 Nnw Martinsville, INREPORTED IN WILBUR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 1:38 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 091927
SVRIND
INC063-081-097-109-119-133-092015-
/O.NEW.KIND.SV.W.0096.080609T1927Z-080609T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 PM EDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HENDRICKS COUNTY IN CENTRAL INDIANA...
  WEST CENTRAL JOHNSON COUNTY IN CENTRAL INDIANA...
  SOUTHWESTERN MARION COUNTY IN CENTRAL INDIANA...
  MORGAN COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN OWEN COUNTY IN WEST CENTRAL INDIANA...
  SOUTHEASTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 415 PM EDT

* AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  EXTREME NORTHEASTERN OWEN COUNTY...OR 22 MILES NORTHWEST OF
  BLOOMINGTON...AND MOVING NORTHEAST AT 37 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STILESVILLE BY 340 PM EDT...
  AMO BY 345 PM EDT...
  LAKE HART BY 350 PM EDT...
  BROOKLYN BY 355 PM EDT...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 40 AND 70.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3986 8640 3952 8621 3934 8666 3951 8687
TIME...MOT...LOC 1927Z 232DEG 32KT 3947 8668

$$
2 follow-up statements
000 
WWUS53 KIND 091944
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
345 PM EDT MON JUN 9 2008

INC063-081-097-109-119-133-092015-
/O.CON.KIND.SV.W.0096.000000T0000Z-080609T2015Z/
HENDRICKS-JOHNSON-MARION-MORGAN-OWEN-PUTNAM-
345 PM EDT MON JUN 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHEASTERN OWEN...MORGAN...WEST CENTRAL JOHNSON...SOUTHEASTERN
PUTNAM...SOUTHERN HENDRICKS AND SOUTHWESTERN MARION COUNTIES...

AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES WEST OF LAKE HART...OR 26 MILES NORTH OF
BLOOMINGTON...MOVING NORTHEAST AT 37 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE HART BY 350 PM EDT...
  BROOKLYN BY 355 PM EDT...
  MOORESVILLE BY 400 PM EDT...
  PLAINFIELD BY 405 PM EDT...

LAT...LON 3986 8640 3952 8621 3934 8666 3951 8687
TIME...MOT...LOC 1945Z 232DEG 32KT 3957 8652

$$
000 
WWUS53 KIND 092015
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
415 PM EDT MON JUN 9 2008

INC063-081-097-109-119-133-092025-
/O.EXP.KIND.SV.W.0096.000000T0000Z-080609T2015Z/
HENDRICKS-JOHNSON-MARION-MORGAN-OWEN-PUTNAM-
415 PM EDT MON JUN 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OWEN...MORGAN...
WEST CENTRAL JOHNSON...SOUTHEASTERN PUTNAM...SOUTHERN HENDRICKS AND
SOUTHWESTERN MARION COUNTIES HAS EXPIRED...

LAT...LON 3986 8640 3952 8621 3934 8666 3951 8687
TIME...MOT...LOC 1944Z 232DEG 32KT 3956 8653

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 12:02 PM EDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jun 9, 12:02 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1202 PM EDT MON JUN 9 2008

.AVIATION...
DISCUSSION FOR 18Z TAFS

SLOW MOVING COLD FRONT WILL TRIGGER SCT TSRA ACROSS THE AREA THIS
AFTERNOON. COVERAGE OF PRECIP WILL INCREASE AFTER 00Z SO EXPECT
PREVAILING CONDS TO BECOME MVFR IN BOTH VIS AND CIGS. LATEST SFC OBS
AND SAT PICS SHOW POCKETS OF IFR CIGS ACROSS IL/MO IN THE VICINITY
OF THE FRONT...SO LOOK FOR A PERIOD OF IFR CIGS TO BE POSSIBLE LATER
TONIGHT AND PERIODS OF IFR VIS WITHIN HEAVIER PRECIP INTO EARLY TUES
AS THE FRONT PASSES ACROSS THE AREA. CONDS SHOULD EVENTUALLY BECOME
VFR AGAIN TUES AS THE UPPER WAVE PASSES AND SWEEPS THE COLD FRONT
EAST OF THE AREA BY AFTERNOON.

&&

.DISCUSSION...

FORECAST FOCUS ON PRECIP CHANCES AND SEVERE WEATHER POSSIBILITY
TODAY.

THE CURRENT SURFACE MAP SHOWS A COLD FRONT STRETCHING FROM NEAR
MSP TO MCI. A LOW PRESSURE WAS IN THE VICINITY OF THE TWIN CITIES.
HIGH PRESSURE WAS OVER THE SOUTHEAST. A COMPLEX OF STORMS AHEAD OF
THE FRONT OVER ILLINOIS WAS SLOWLY MOVING IN THIS DIRECTION. BUT
IT CONTINUED TO LOSE STRENGTH AS IT ENCOUNTERED THE SOUTH EAST
RIDGE. ALOFT AT H5 THE PATTERN REMAINED WITH A RIDGE OVER THE
SOUTHEAST AND A WELL DEFINED SHORTWAVE OVER THE DAKOTAS. RIDGING
WAS ALSO DEVELOPING OVER THE SOUTHWESTERN CONUS.

THE MODELS WERE FAIRLY SIMILAR WITH THE HANDLING OF THE UPCOMING
SYSTEM. HOWEVER THE PMDHMD SUGGESTED SIDING CLOSER TO THE NAM
SOLUTION BECAUSE IT WAS MAINTAINING CONTINUITY AND HAD SUPPORT
FROM OTHER MODELS LIKE THE ECMWF AND UKMET. SO WILL GIVE MORE WEIGHT
TO THE NAM SOLUTION FOR TIMING OF PRECIP...POPS...AND THE IMPACT
ON TEMPERATURES.

FOR TODAY THE QUESTIONS ALL REVOLVE AROUND THE LOW OVER THE PLAINS
AND HOW IT PROGRESSES EAST. THE ONGOING NOCTURNAL CONVECTION HAS
STEADILY BEEN WEAKENING. WHILE IT IS LIKELY THAT THE FAR NORTHWEST
WILL SEE SOME LIGHT RAIN OUT OF THIS THING BY
DAYBREAK...OBSERVATIONS SHOW THAT THE RAIN HAS BECOME LIGHTER AND
LIGHTER ON THE LEADING EDGE. THIS IS SUPPORTED BY IR SATELLITE
IMAGERY WHICH SHOWS A WARMING OF CLOUD TOPS...AND ALSO LIGHTNING
HAS BEEN ON THE DECLINE STEADILY TONIGHT. THE MAIN IMPACT OF THIS
SYSTEM COULD BE ITS RATHER LARGE AND WELL DEFINED OUTFLOW BOUNDARY
THAT SHOULD PUSH INTO THE AREA.

EARLY CLOUDS SHOULD GIVE WAY TO MOSTLY SUNNY CONDITIONS ACROSS A
GOOD PORTION OF THE FORECAST AREA AND ALLOW CONVECTIVE TEMPS IN
THE MID TO UPPER 80S TO BE REACHED EASILY. THERE REMAINS A SLIGHT
RISK OF SEVERE WEATHER IN CENTRAL INDIANA TODAY. THE SOUNDINGS
CONTINUE TO SHOW MODERATE TO STRONG INSTABILITY THIS AFTERNOON AND
EARLY EVENING. THERE IS PRESENCE OF A WEAK CAP THIS
AFTERNOON...BUT THE APPROACHING MID LEVEL TROUGH AND ITS COOLING
IMPACT ON TEMPS THERE SHOULD HELP TO WEAKEN THE CAP AS WELL AS
STRONG SURFACE HEATING.

THE COLD FRONT SHOULD BE IN A POSITION NEAR THE INDIANA/ILLINOIS
BORDER BY 00Z. THE PRESENCE OF THE APPROACHING DEEP LIFT FROM THE
SHORTWAVE...A VERY WARM AND HUMID AND UNSTABLE AIRMASS...AND THE
ENHANCED LIFTING OF THE SURFACE FRONT WILL LEAD ME TO BELIEVE THAT
THUNDERSTORMS SHOULD DEVELOP AFTER 20Z ACROSS THE AREA. CONVECTION
IS LIKELY TO FOCUS ON THE REMNANTS OF THE OUTFLOW BOUNDARY.

CONTINUED GOOD UNIDIRECTIONAL SHEAR AND SOMEWHAT INVERTED V LOOK
TO SOUNDING WILL SUPPORT DAMAGING WIND THREAT. VERY STRONG MID AND
UPPER LEVEL LAPSE RATES AND PLENTY OF CAPE IN THE HAIL GROWTH ZONE
WILL SUPPORT SOME LARGE HAIL DESPITE WARM LOW LEVELS. AS FOR
TORNADO THREAT...THIS MAY BE MOST PRONOUNCED NEAR THE OUTFLOW
BOUNDARY. CURRENT SURFACE OBS SHOW THAT IMMEDIATELY EAST OF THE
BOUNDARY...SURFACE WINDS ARE FROM THE SOUTHEAST. THIS WOULD TURN
HODOGRAPHS INTO VERY FAVORABLE SHAPES...SO ISOLATED TORNADOES ARE
POSSIBLE.

THE WORST IMPACT OF THIS SYSTEM MAY BE THE POTENTIAL FOR HEAVY
RAIN. IT IS AGAIN A SLOW MOVING FRONT WITH DEEP AND ABUNDANT
MOISTURE THAT ENCOUNTERS OUR SOUTHEAST RIDGE. PWATS SHOULD
APPROACH 2 INCHES TONIGHT. WITH SUCH LOW FFG AND ONGOING NEAR
RECORD FLOODING...WILL CONTINUE THE FFA AND HIGHLIGHT THE
POTENTIAL FOR ISOLATED VERY HEAVY RAINFALL UP TO 2 TO 3 INCHES.

THE SYSTEM SHOULD WIND DOWN TUESDAY AM...AND CLEAR OUT DURING THE
DAY. SLIGHTLY COOLER WEATHER IS EXPECTED AS H8 TEMPS DROP TO NEAR
+13C FOR A HIGH NEAR 80.

PAST TUESDAY IT LOOKS QUIET FOR SEVERAL DAYS. A TROUGH WILL
DEVELOP AGAIN OVER THE WEST AND PUSH MORE WARM AND HUMID AIR BACK
INTO THE MIDWEST BY MIDWEEK TO SEND TEMPS BACK NEAR 90. NEXT
CHANCE OF RAIN LOOKS TO BE BY FRIDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
INZ021-028>031-035>049-051>057-060>065-067>072.

&&

PUBLIC...JOHNSON
AVIATION...CO
Hazardous weather outlook, Jun 9, 4:25 AM EDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 AM EDT MON JUN 9 2008

INZ021-028>031-035>049-051-052-055>057-060-065-072-100830-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-JOHNSON-SHELBY-
RUSH-SULLIVAN-DECATUR-JENNINGS-
425 AM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY
NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL
INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT
LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN
AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS.

STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND
CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT
THE PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL
AND FLASH FLOODING.

MINOR TO MAJOR RIVER FLOODING WILL CONTINUE ALONG MANY OF THE
RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE
ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR
COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES
OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH
SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER
WILL OCCUR THEN.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK. ANY ADDITIONAL HEAVY
RAINFALL COULD POSSIBLY WORSEN THE ONGOING FLOODING OR PREVENT
WATERS FROM RECEDING AS QUICKLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ053-054-061>064-067>071-100830-
OWEN-MORGAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-
425 AM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY
NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL
INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT
LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN
ANY AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS.

STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND
CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT THE
PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL AND
FLASH FLOODING.

MAJOR TO NEAR RECORD FLOODING WILL CONTINUE ACROSS PORTIONS OF THE
WHITE RIVER AND EAST FORK WHITE RIVER BASINS TODAY. SEE THE
LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE
DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES
OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH
SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER
WILL OCCUR THEN.

NEAR RECORD FLOODING ON THE WHITE RIVER AND EAST FORK WHITE RIVER
BASINS WILL BEGIN TO RECEDE THIS COMING WEEK. HOWEVER RIVERS WILL
REMAIN WELL ABOVE FLOOD STAGE IN MANY LOCATIONS FOR SEVERAL DAYS.
ANY ADDI TONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING
FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JOHNSON

In the hours before

Local storm report, Jun 9, 2:21 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
221 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             NORTH TERRE HAUTE       39.54N 87.36W
06/09/2008  U0.25 INCH       VIGO               IN   TRAINED SPOTTER

&&

NIELD
Local storm report, Jun 9, 3:09 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
309 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             2 S MEROM               39.03N 87.57W
06/09/2008  U0.88 INCH       SULLIVAN           IN   PUBLIC

&&

PEZZUTE
Local storm report, Jun 9, 3:11 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
311 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             8 SSW TERRE HAUTE       39.36N 87.44W
06/09/2008  U1.25 INCH       VIGO               IN   LAW ENFORCEMENT

&&

PEZZUTE
Local storm report, Jun 9, 3:18 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
318 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND GST     TERRE HAUTE             39.47N 87.38W
06/09/2008  M61 MPH          VIGO               IN   ASOS

            MEASURED BY ASOS AT TERRE HAUTE INTERNATIONAL AIRPORT.

&&

PEZZUTE
Local storm report, Jun 9, 3:25 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
325 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             2 E TERRE HAUTE         39.47N 87.35W
06/09/2008  U0.50 INCH       VIGO               IN   AMATEUR RADIO

            DIME SIZE HAIL REPORTED 2 MILES EAST OF TERRE HAUTE ON
            HIGHWAY 46.

&&

PEZZUTE
Local storm report, Jun 9, 3:27 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             3 S TERRE HAUTE         39.43N 87.38W
06/09/2008  U0.75 INCH       VIGO               IN   AMATEUR RADIO

&&

PEZZUTE

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 2:19 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vigo29 min
Jun 9, 2:27 PM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan48 min
Jun 9, 2:45 PM EDTSevere Thunderstorm WarningINDClay, Sullivan, Vigo45 min
Jun 9, 2:49 PM EDTFlash Flood WarningINDClay, Greene, Owen, Parke, Putnam, Sullivan and 2 more4 hr
Jun 9, 2:58 PM EDTSevere Thunderstorm WarningINDHoward, Tipton20 min
Jun 9, 3:16 PM EDTSevere Thunderstorm WarningINDClay, Vigo44 min
Jun 9, 3:25 PM EDTSevere Thunderstorm WarningINDHendricks, Montgomery, Putnam50 min
Jun 9, 4:01 PM EDTFlash Flood WarningINDBoone, Hendricks, Morgan3 hr
Jun 9, 4:13 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Hendricks, Johnson, Madison, Marion and 1 more47 min
Jun 9, 4:16 PM EDTFlash Flood WarningINDHamilton, Johnson, Marion3 hr
Jun 9, 4:24 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan14 min
Jun 9, 4:33 PM EDTFlash Flood WarningINDDaviess, Knox4 hr
Jun 9, 4:38 PM EDTFlash Flood WarningINDHancock, Madison2 hr
Jun 9, 4:38 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison52 min
Jun 9, 4:56 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush, Shelby64 min
Jun 9, 5:00 PM EDTFlash Flood WarningINDDelaware, Henry, Randolph117 min
Jun 9, 5:00 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Martin45 min
Jun 9, 5:00 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph60 min
Jun 9, 5:32 PM EDTFlash Flood WarningINDBrown, Monroe4 hr
Jun 9, 5:47 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Martin, Monroe, Owen43 min
Jun 9, 6:18 PM EDTFlash Flood WarningINDDaviess12 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.